# SDR 2008UALA05733

- Difficulty date: September 14, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 35,201 hours, 13,499 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOORBEAM "A" HAS CORROSION AT FR16.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED REPAIR ANGLE.
